MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM

ARGON MEDICAL DEVICES L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Model Number 18GA (3.5F) 1.20 MM X 60 CM
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample device is indicated as available for evaluation.As of the date of this report the sample has not yet been returned.A follow-up report will be provided once the sample is received and reviewed.
 
Event or Problem Description
We had another one crack at the hub again last night.This brings our total to 7 over the last five months.(b)(6): ¿ was there any harm to the patient.No, just an additional trip to ir to have a new line placed.¿ was a new picc placed to continue prescribed therapy.Yes, a 4 fr dl bard.¿ was a new piv placed to continue prescribed therapy.Yes.¿ was a needles connector placed on the hub of the red and blue lumens.Yes.¿ is the product available to be returned to argon quality for product evaluation/investigation.Yes.¿ what is the lot# of the product.11293336.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
L-CATH PICC D/L 18GA (3.5F) 1.20MM X 60CM
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10140872
Report Number1625425-2020-00348
Device Sequence Number13965742
Product Code FOZ
UDI-Device Identifier00886333209866
UDI-Public00886333209866
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number18GA (3.5F) 1.20 MM X 60 CM
Device Catalogue Number384467
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1